Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Extra-Poisson Variation in Log-Linear Models

N. E. Breslow
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 33, No. 1 (1984), pp. 38-44
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347661
Stable URL: http://www.jstor.org/stable/2347661
Page Count: 7
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available

Abstract

A modification of the iterated reweighted least squares scheme of Williams (1982) conveniently accommodates extra-Poisson variation when fitting log-linear models to tables of frequencies or rates. The method is applied to the analysis of cancer death rates by age and birth cohort and to testing for mutagenic effects in a standard bioassay.

Page Thumbnails

  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44